# SDR ASOA201101085

- Difficulty date: May 31, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 16,575 hours, 11,510 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL, 141ALF FWD "SUPPORT ANGLE" WHICH IS MOUNTED TO THE FS 280 FRAME IS CORRODED.  R & R CORRODED ANGLE UNDER FLOOR PANEL 141ALF ATTACHED TO AFT SIDE OF 280 FRAME IAW SRM 51-42-06-001-001 AND 51-42-21-001-001. THIS IS A MINOR REPAIR.
